| Catalog Number |
304134 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material: 304134 batch#: unknown it was reported that the bd syringe control 10ml ll bns plunger rod was broken / damaged.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached medline complaint #: 200639466 defect description: syringe broke medline part #: 23119 product description: syr cntrl 10ml l/l vendor part #: 304134 lot #: unknown date reported: 10/11/2024 sample received: no response needed: summary of findings and corrective action -- incident reported to the fda as mdr-30 day.Reference no.1423395-2024-00494 additional information: 1.Kindly provide the batch/lot number of the product.Unknown 2.Kindly provide the date of event.10/11/2024 3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No medical intervention or injury 4.Please provide the address of the facility for us to ship the return label? sample is not available; was not returned 5.Could you please provide a further description of the issue? the adapter tip is breaking off of the syringe and the plunger is off center and comes out.
Additional Manufacturer Narrative
Investigation summary: as no physical sample or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.